# SDR 2002UALA00932

- Difficulty date: May 25, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,118 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT HAS CRACKS IN AFT ROW OF RIVETS, NR 29 THROUGH NR 33 FROM INBOARD SIDE FROM BLACK STRIP.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED HFEC INSPECTION ON CUTOUT AFTER DAMAGE REMOVAL.  DOUBLER REPAIR ACCOMPLISHED.
